# SDR UPS98225723

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 653273416
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 8 FLAP TRACK FWD ATTACH FITTING IS CORRODED AROUND FLAP TRACK FWD ATTACH POINT BUSHING, AND BUSHING MIGRATED AND CORROSION IN FAIL/SAFE STRAP ATTACH POINT BOLT HOLES FWD ATTACH HARDWARE REQUIRES REPLACEMENT OUTBOARD AND INBOARD.  REWORKED AND INSTALLED FLAP TRACK SUPPORT FITTING PER ENGINEERING REPAIR NO 98-2085 AND MM 25-51-31.
